# SDR HEEA072417

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,020 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellows
- Part number: 2526385
- Part serial: 8148
- Condition: Defective
- Location: Fuel Control
- Part time: 212 hours
- Component: Fuel Control, 324473514
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLES AT 45 PERCENT N1 AND WILL NOT ACCELERATE. FOUND ALL FLOWS TO BE VERY LOW AND UNADJUSTABLE.  SPLIT UNIT AND FOUND BELLOWS TO BE DEFECTIVE.
